MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CORTISOL II; FLUOROMETRIC, CORTISOL

ROCHE DIAGNOSTICS ELECSYS CORTISOL II; FLUOROMETRIC, CORTISOL
Catalog Number 07027150190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys cortisol iii results for 2 samples from the same patient on a cobas pure e 402 analytical unit.The customer questioned the initial low results which prompted them to repeat the patient samples.Sample 1 had an initial result of 26.2 nmol/l.The first repeat result was >1750 nmol/l.A 1:10 dilution was performed on the sample and the result was >17500 nmol/l.A 1:100 dilution was performed on the sample and the result was 20272 nmol/l with flag.Sample 2 had an initial result of 28.3 nmol/l.The repeat result was 566 nmol/l.
 
Additional Manufacturer Narrative
The qc recovery data provided was within specification.Based on the qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS CORTISOL II
Common Device Name
FLUOROMETRIC, CORTISOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23810641
Report Number1823260-2025-05122
Device Sequence Number9270422
Product Code JFT
UDI-Device Identifier04015630939985
UDI-Public04015630939985
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K152227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number07027150190
Device Lot Number885527
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown